International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2002 / Article

Open Access

Volume 15 |Article ID 459650 | https://doi.org/10.1155/S1048953302000291

Khaled Bahlali, Brahim Mezerdi, Youssef Ouknine, "A Haussmann-Clark-Ocone formula for functionals of diffusion processes with Lipschitz coefficients", International Journal of Stochastic Analysis, vol. 15, Article ID 459650, 14 pages, 2002. https://doi.org/10.1155/S1048953302000291

A Haussmann-Clark-Ocone formula for functionals of diffusion processes with Lipschitz coefficients

Received01 Apr 2001
Revised01 Feb 2002

Abstract

We establish a martingale representation formula for functionals of diffusion processes with Lipschitz coefficients, as stochastic integrals with respect to the Brownian motion.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads571
Citations